# SDR CA000128034

- Difficulty date: January 21, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,023 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Limit Switch
- Part number: 973303121
- Condition: Frozen
- Location: Actuator
- Part time: 2,041 hours, 2,487 cycles
- Component: Te Flap Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FROZEN FLAP LIMIT SWITCH FOUND FROZEN WHICH CAUSED THE FLAPS TO FAULT. SWITCH CLEANED AND FREED UP.
